im over on the crohn's board and i have a lot of neurological symptoms that my neuro believes that the remecaide may be contributing to. the best thing you can do is to see a neuro and have them keep a close eye on you. you can develop a mock MS syndryome where you have the symptoms but not the actual disease. im discussing with my GI tomorrow whether or not we should continue on the remecaid. we shall see, but dont worry until you find out, it could be other things like vitamin deficiencies as posted above. fitzy did post a link to my thread theres some good info there if youd like to read it.
good luck to you :)
Crohn's Disease Diagnosed 12/24/03 (Thats Right, Merry Christmas to me!)
Im 26 years old, and am currently only taking remicade, protonix and evil prednisone for my CD. am on quite the cocktail for my BP however: Geodon, Lamictal, Celexa, Buspar and Klonopin.
Im also on lipitor for high cholesterol caused by a prior BD med. and i take some meds prn for my allergies, asthma, and migrianes.
"We are all worms but I do believe i am a Gloworm"
^always makes me smile^